Advil Pain Reliever/Fever Reducer Tablets – Ibuprofen (NSAID)

$8.25

3 in stock

SKU: 305730150200 Category:

Description

  • One pack of 24 Advil Pain Reliever and Adult Fever Reducer coated tablets, with ibuprofen 200 mg
  • Pain relief and fever medicine provides relief, with packaging with 20% less plastic by 2022
  • Headache medicine, back pain medicine and minor arthritis pain reliever
  • Coated Advil tablets are easy to swallow headache, backache or minor arthritis pain relievers
  • Back and body pain medicine for adults and children 12 years and older
  • Take these ibuprofen tablets as directed

Description

Advil stops pain where it starts, providing a powerful pain reliever. Whether you have a headache, muscle ache, backache, toothache, menstrual pain, minor arthritis and other joint pain, or aches and pains from the common cold, Advil brings relief where you need it. This pain medicine and adult fever reducer is scientifically designed to block the chemicals in the body that cause pain and fever. Each tablet contains ibuprofen 200 mg, a non-steroidal anti-inflammatory drug (NSAID). Coated Advil pain reliever tablets are easy to swallow, providing relief that lasts for up to 6 hours. One Advil is all it often takes to be a muscle ache, joint or minor arthritis pain or headache relief pain reliever, and the medicine in Advil is what doctors use most for their own aches and pains. The world’s best-selling ibuprofen brand, Advil has provided safe, effective pain relief for over 35 years. By 2022, Advil will feature more sustainable packaging made with 20% less plastic per bottle, to keep nearly 500,000 pounds of plastic out of landfills. Nothing’s stronger on tough pain than Advil.* *Among non-prescription analgesics

Reviews

There are no reviews yet.

Be the first to review “Advil Pain Reliever/Fever Reducer Tablets – Ibuprofen (NSAID)”

Your email address will not be published. Required fields are marked *